# SDR REXA2024031300259

- Difficulty date: December 11, 2023
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 601R3180325
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER FS 320 FOUND CORRODED BETWEEN DD5 AND DD7. INSTALLED NEW SERVICEABLE FORMER PN 601R318032-5 IAW CRJ 900 SRM 51-40-11-001-001-A01, 52-42-06-001-001-A01, AND 51-42-21-001-001-A01.
